Gout and HIV drugs
Sep 13, 2009
Hi Doc, and thanks for your time, Please help as I'm a little worried. I started taking PEP 9 days ago after a risky exposure. Im taking Truvada one tablet once a day and Kaletra 2 tablets twice a day. After about three days I got a sudden gout attack. Ive had gout before (usually after a weekened of excess) but this seems odd and it wont go away. Can you tell me is gout linked to the the drugs im taking or more importantly could it be linked to the HIV infection itself?
Response from Dr. Frascino
Relax Max. Gout is not a common complication of PEP or HIV.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Walking Help Neuropathy?
- How Much Does Hep B Treatment Cost?
- How Much Blood Must Be Transmitted In Order To Get Hiv?
- What Type Of Doctor Specializes In The Treatment Of Herpes?
- What Is The Difference Between Razor Burn And Herpes On The Vagina?
- What Is The Difference Between Chlamydia And Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.